MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? PACKING; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394260000600
Medical Device Problem Codes Premature Activation (1484); Difficult to Remove (1528); Stretched (1601); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product lot number is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
 
Event or Problem Description
It was reported that the coil malpositioned, requiring vascular surgery for coil retrieval.An embold packing 60 was selected for an embolization procedure.During the procedure, the coil stretched.While attempting to pull the coil back through the microcatheter, there was resistance during retraction, and the coil detached, resulting in deployment outside of the target location.The procedure was discontinued, and the patient was referred to a vascular surgery to retrieve the mispositioned coil.

Brand Name
EMBOLD? PACKING
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22342161
Report Number2124215-2025-40841
Device Sequence Number12893605
Product Code KRD
UDI-Device Identifier00191506026615
UDI-Public(01)00191506026615
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394260000600
Device Catalogue NumberM001394260000600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown